CRITERION FOR MINIMALITY OF ALL SUBGROUPS OF A TOPOLOGICAL ABELIAN GROUP

D.N. Dicranjan, L.N. Stoyanov

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)635-638
Number of pages4
JournalDokladi na bolgarskata akademiya na naukite
Volume34
Issue number5
Publication statusPublished - 1981

Cite this

@article{1cb7b3e6e2974d91b72670dc1e2e1e2e,
title = "CRITERION FOR MINIMALITY OF ALL SUBGROUPS OF A TOPOLOGICAL ABELIAN GROUP",
author = "D.N. Dicranjan and L.N. Stoyanov",
year = "1981",
language = "English",
volume = "34",
pages = "635--638",
journal = "Dokladi na bolgarskata akademiya na naukite",
issn = "0861-1459",
publisher = "ACAD BULGARE DES SCIENCES",
number = "5",

}

CRITERION FOR MINIMALITY OF ALL SUBGROUPS OF A TOPOLOGICAL ABELIAN GROUP. / Dicranjan, D.N.; Stoyanov, L.N.

In: Dokladi na bolgarskata akademiya na naukite, Vol. 34, No. 5, 1981, p. 635-638.

Research output: Contribution to journalArticle

TY - JOUR

T1 - CRITERION FOR MINIMALITY OF ALL SUBGROUPS OF A TOPOLOGICAL ABELIAN GROUP

AU - Dicranjan, D.N.

AU - Stoyanov, L.N.

PY - 1981

Y1 - 1981

M3 - Article

VL - 34

SP - 635

EP - 638

JO - Dokladi na bolgarskata akademiya na naukite

JF - Dokladi na bolgarskata akademiya na naukite

SN - 0861-1459

IS - 5

ER -